Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

A Note on the Riemann-Roch-Weil’s Theorem

Ryoichiro Kawai

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 27, Number 2 (1952), 123-131.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777602

Digital Object Identifier
doi:10.1215/kjm/1250777602

Mathematical Reviews number (MathSciNet)
MR52157

Zentralblatt MATH identifier
0047.03902

Citation

Kawai, Ryoichiro. A Note on the Riemann-Roch-Weil’s Theorem. Mem. College Sci. Univ. Kyoto Ser. A Math. 27 (1952), no. 2, 123--131. doi:10.1215/kjm/1250777602. https://projecteuclid.org/euclid.kjm/1250777602


Export citation